# SDR IPXA2014031482240

- Difficulty date: February 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN HAS TWO AREAS OF WATER INGRESS AT THE ER10 LIGHTNING STRIP.  REPAIRED RT ELEVATOR UPPER SKIN IAW EA 300-5520-01-A5130-IR AND EO A300-5520-53712-A.
